# SDR SWIA202157239

- Difficulty date: March 19, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP PANEL 584ET HAS A BROKEN NUT PLATE.    (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED 1EA. BROKEN NUT PLATE WITH NEW TO LH WING FLAP PANEL 584ET REF CRJ 700 SRM 51-45-00-001-001-A01.
